Semi-infinite linear programs and semi-infinite matrix games

S.H. Tijs

Research output: Contribution to journalArticleProfessional

254 Downloads (Pure)
Original languageEnglish
Pages (from-to)197-214
Number of pages18
JournalNieuw Archief voor Wiskunde (Serie III)
Volume27
Publication statusPublished - 1979

Cite this

@article{3e08d5e1de1d45b281b336994c2f2ca1,
title = "Semi-infinite linear programs and semi-infinite matrix games",
author = "S.H. Tijs",
note = "Pagination: 18",
year = "1979",
language = "English",
volume = "27",
pages = "197--214",
journal = "Nieuw Archief voor Wiskunde (Serie III)",
issn = "0028-9825",

}

Semi-infinite linear programs and semi-infinite matrix games. / Tijs, S.H.

In: Nieuw Archief voor Wiskunde (Serie III) , Vol. 27, 1979, p. 197-214.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Semi-infinite linear programs and semi-infinite matrix games

AU - Tijs, S.H.

N1 - Pagination: 18

PY - 1979

Y1 - 1979

M3 - Article

VL - 27

SP - 197

EP - 214

JO - Nieuw Archief voor Wiskunde (Serie III)

JF - Nieuw Archief voor Wiskunde (Serie III)

SN - 0028-9825

ER -